English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Affine pavings and the enhanced nilpotent cone

MPS-Authors
/persons/resource/persons235789

Mautner,  Carl
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Mautner, C. (2017). Affine pavings and the enhanced nilpotent cone. Proceedings of the American Mathematical Society, 145(4), 1393-1398. doi:10.1090/proc/13329.


Cite as: http://hdl.handle.net/21.11116/0000-0004-0AF2-0
Abstract
There is no abstract available